Open Access
Translator Disclaimer
Summer 1998 On Interpretability of Almost Linear Orderings
Akito Tsuboi, Kentaro Wakai
Notre Dame J. Formal Logic 39(3): 325-331 (Summer 1998). DOI: 10.1305/ndjfl/1039182249

Abstract

In this paper we define the notion of $m$-linearity for $m \in \omega(m>1)$ and discuss interpretability (and noninterpretability) of $m$-linear orders in structures and theories.

Citation

Download Citation

Akito Tsuboi. Kentaro Wakai. "On Interpretability of Almost Linear Orderings." Notre Dame J. Formal Logic 39 (3) 325 - 331, Summer 1998. https://doi.org/10.1305/ndjfl/1039182249

Information

Published: Summer 1998
First available in Project Euclid: 6 December 2002

zbMATH: 0967.03029
MathSciNet: MR1741541
Digital Object Identifier: 10.1305/ndjfl/1039182249

Subjects:
Primary: 03C40

Rights: Copyright © 1998 University of Notre Dame

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.39 • No. 3 • Summer 1998
Back to Top